# SDR AALA2020021329033

- Difficulty date: January 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frames 4-8
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON LATERAL WINDSHIELD FRAME RIGHT HAND SIDE  BETWEEN FR 4 AND FR 8 AT -Y1292. REPLACED WINDSHIELD FRAME PER EA 302020.
